# SDR CA110428009

- Difficulty date: April 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,709 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3242 · Brake
- Part: Bolt
- Part number: 06902000
- Condition: Missing
- Location: Brake Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT INSPECTION ON ACFT CREW NOTICED THAT THE RT OTBD BRAKE CALIPER CASTING WAS BROKEN.  MAINTENANCE WAS NOTIFIED AND UPON INVESTIGATION FOUND 1 OF THE GUIDE PINS WAS MISSING, PN 069-02000.  THE BOLT THAT HOLDS PIN IN PLACE WAS STILL LOCK WIRED TO HOUSING.  BRAKE CYLINDER HOUSING HAD BROKEN CASTING AT TOP MOUNTING BOLT FOR LINING BACK PLATE.  TIME ON UNIT WAS UNKNOWN AS PART IS ON CONDITION.  FORWARD AND AFT BRAKE ASSY REPLACED ALONG WITH TORQUE PLATE AND LININGS.
